# SDR CALA9700028

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17025
- Make and model: Boeing 747238B
- Aircraft serial: 20535
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Ws 636.72
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN FORWARD VERTICAL STIFFENER AT LT WING LEADING EDGE RIB, INBOARD LEADING EDGE STA 636.72.  THE STIFFENER WAS REPLACED IAW SRM 51-10-01.
